MathSciNet Relay Station
MathSciNet bibliographic data
MR1631248 (99f:58023) 58C25 (03C62)
Ta Lê Loi; Zaharia, Alexandru Bifurcation sets of functions definable in o-minimal structures. Illinois J. Math. 42 (1998), no. 3, 449–457.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement